Alert archive / Puerto Rico / Small Craft Advisories in 2017

Small Craft Advisory 3, NWS JSJ

January 24, 2017

NWS JSJ issued this small craft advisory at Jan 24, 2017, 2:12 PM CST. It took effect at Jan 25, 2017, 12:00 PM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2017, 2:12 PM CST (20:12 UTC)
In effect from
Jan 25, 2017, 12:00 PM CST
Expired
Jan 26, 2017, 4:00 PM CST
In force
28 hr
Issued by
NWS JSJ

The text

As transmitted.

728 
WHCA72 TJSJ 242012
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
412 PM AST TUE JAN 24 2017

...INCREASING NORTHERLY WINDS ALONG WITH A NORTHWESTERLY SWELL WILL
BRING HAZARDOUS SEAS TO THE LOCAL ATLANTIC WATERS ON WEDNESDAY...

AMZ710-250415-
/O.NEW.TJSJ.SC.Y.0003.170125T1800Z-170127T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
412 PM AST TUE JAN 24 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 8 PM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH WILL BE IN EFFECT FROM 2 PM WEDNESDAY TO 8 PM
AST THURSDAY.

* WINDS...BECOMING NORTHERLY AND INCREASING 15-20 KNOTS.

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 9
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ712-715-250415-
/O.NEW.TJSJ.SC.Y.0003.170126T0000Z-170127T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
412 PM AST TUE JAN 24 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 8 PM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS WILL BE IN EFFECT FROM 8 PM WEDNESDAY TO 8 PM
AST THURSDAY.

* WINDS...BECOMING NORTHERLY AND INCREASING 10-15 KNOTS
  OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 9
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
354 
WHCA72 TJSJ 250036
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
836 PM AST TUE JAN 24 2017

...INCREASING NORTHERLY WINDS ALONG WITH A NORTHWESTERLY SWELL
WILL BRING HAZARDOUS SEAS TO THE LOCAL ATLANTIC WATERS ON
WEDNESDAY...

AMZ710-250845-
/O.CON.TJSJ.SC.Y.0003.170125T1800Z-170127T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
836 PM AST TUE JAN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO
8 PM AST THURSDAY...

* WINDS...BECOMING NORTHERLY AND INCREASING 10-15 KNOTS WITH
  OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 
  9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-250845-
/O.CON.TJSJ.SC.Y.0003.170126T0000Z-170127T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
836 PM AST TUE JAN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM WEDNESDAY TO
8 PM AST THURSDAY...

* WINDS...BECOMING NORTHERLY AND INCREASING 10-15 KNOTS WITH
  OCCASIONALLY HIGHER GUSTS. 

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 
  9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
772 
WHCA72 TJSJ 250829
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
429 AM AST WED JAN 25 2017

...NORTHWESTERLY SWELL WILL BRING HAZARDOUS SEAS TO THE 
OFFSHORE ATLANTIC WATERS THIS AFTERNOON...

AMZ712-715-250930-
/O.CAN.TJSJ.SC.Y.0003.170126T0000Z-170127T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
429 AM AST WED JAN 25 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. SEAS OF 5-7 FEET ARE EXPECTED MAINLY ACROSS THE
OFFSHORE ATLANTIC WATERS...WHILE ALONG THE NEARSHORE WATERS, SEAS 
WILL RANGE BETWEEN 3-5 FEET. THEREFORE...THE ADVISORY CRITERIA IS
NOT LONGER EXPECTED FOR THIS ZONE.


$$

AMZ710-251630-
/O.CON.TJSJ.SC.Y.0003.170125T1800Z-170127T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
429 AM AST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM AST THURSDAY...

* WINDS...BECOMING NORTHERLY AND INCREASING 10-15 KNOTS WITH 
  OCCASIONALLY HIGHER GUSTS. 

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 
  9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
320 
WHCA72 TJSJ 251328
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
928 AM AST WED JAN 25 2017

...NORTHWESTERLY SWELL WILL BRING HAZARDOUS SEAS TO THE OFFSHORE
ATLANTIC WATERS THIS AFTERNOON...

AMZ710-252130-
/O.CON.TJSJ.SC.Y.0003.170125T1800Z-170127T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
928 AM AST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM AST THURSDAY...

* WINDS...BECOMING NORTHERLY AND INCREASING 10-15 KNOTS WITH 
  OCCASIONALLY HIGHER GUSTS. 

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 
  9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
148 
WHCA72 TJSJ 252025
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
425 PM AST WED JAN 25 2017

...A NORTHWESTERLY SWELL WILL BRING HAZARDOUS SEAS TO THE
OFFSHORE ATLANTIC WATERS OVERNIGHT THROUGH THURSDAY...

AMZ710-260430-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-170127T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
425 PM AST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
THURSDAY...

* WINDS...BECOMING NORTHERLY AND INCREASING 10-15 KNOTS WITH 
  OCCASIONALLY HIGHER GUSTS. 

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 
  9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
229 
WHCA72 TJSJ 260053 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
853 PM AST WED JAN 25 2017

...A NORTHWESTERLY SWELL WILL BRING HAZARDOUS SEAS TO THE
OFFSHORE ATLANTIC WATERS OVERNIGHT THROUGH THURSDAY...

AMZ710-260900-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-170127T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
853 PM AST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
THURSDAY...

* WINDS...NORTHERLY OF 10-15 KNOTS WITH OCCASIONALLY HIGHER
  GUSTS.

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 
  9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
617 
WHCA72 TJSJ 260824
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
424 AM AST THU JAN 26 2017

...A NORTHWESTERLY SWELL IS PRODUCING HAZARDOUS SEAS ACROSS 
THE OFFSHORE ATLANTIC WATERS...

AMZ710-261630-
/O.EXT.TJSJ.SC.Y.0003.000000T0000Z-170126T2200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
424 AM AST THU JAN 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS EVENING...

* WINDS...NORTHERLY OF 10-15 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
791 
WHCA72 TJSJ 261310
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
910 AM AST THU JAN 26 2017

...A NORTHWESTERLY SWELL IS PRODUCING HAZARDOUS SEAS ACROSS THE
OFFSHORE ATLANTIC WATERS...

AMZ710-262115-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-170126T2200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
910 AM AST THU JAN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...NORTHERLY OF 10-15 KNOTS WITH OCCASIONALLY HIGHER 
  GUSTS.

* WAVES/SEAS...SEAS INCREASING TO 5 TO 7 FEET OCCASIONALLY UP TO 
  9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 11:00 AM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Jan 24, 11:00 AM CST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
100 PM AST Tue Jan 24 2017

.SYNOPSIS...Surface low across the western Atlantic and a weak
surface high pressure over the central Atlantic will maintain a
light to moderate southerly wind flow across the region tonight.
Strong surface high pressure will move across the southwestern
Atlantic early Wednesday and to the north of the region by
Thursday. Winds will shift from the North northeast by Wednesday,
bringing a relatively dry and stable air mass with cooler
temperatures over the local islands Wednesday and for the next
several days.

&&

.DISCUSSION...Terminal Doppler radar detected only few isolated
showers across the surrounding coastal waters as well as across
the U.S. Virgin Islands this afternoon. However, not significant
precipitation was observed elsewhere over land areas so far this
afternoon. A weak frontal boundary is expected to reach the region
tonight and early Wednesday morning. This feature will increase
the cloudiness and shower activity across the local islands and
surrounding waters tonight and Wednesday. However, not significant
or widespread precipitation is expected at this time.

Surface low across the western Atlantic and a weak surface high
across the central Atlantic will maintain a light to moderate
southerly wind flow across the region tonight. A strong surface
high pressure is expected to move across the southwest Atlantic
early Wednesday and then to the north of the local islands
Wednesday night and Thursday. This feature will cause winds to
shift from the north late Wednesday and Thursday. A relatively
dry airmass will encompass the region Thursday and Friday with
minimal shower activity.

&&

.AVIATION...Mostly VFR conditions will continue to prevail across
all terminals through 24/24Z. A slight increase in moisture and
-SHRA are expected mostly across the Leewards and USVI taf sites
after 25/02Z. Winds tonight will remain southerly or variable.

&&

.MARINE...North northeast swell continue to affect the local
Atlantic waters and passages. Small craft operators should
exercise across the offshore Atlantic as seas are between 4 to 6
feet and winds up to 20 knots. A slightly stronger northwesterly
swell is expected to invade the local waters by Wednesday night,
causing an increase in seas and possibly meeting small craft
advisory criteria. There is a high risk of rip currents for the
north and northwest coast of PR and Culebrita beach in Culebra.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  82  72  82 /  20  30  30  20
STT  74  81  72  81 /  20  30  30  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk until 6 PM AST this evening for Culebra-
     Mayaguez and Vicinity-North Central-Northeast-Northwest-San
     Juan and Vicinity-Southeast-Western Interior.

VI...None.
AM...None.
&&

10/72
Hazardous weather outlook, Jan 24, 3:20 AM CST, 10 hours 52 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
450 AM AST MARTES 24 DE ENERO DE 2017

AMZ710>745-PRZ001>013-250900-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-
ESTE INTERIOR-NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-
NOROESTE-OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS DEL ATLANTICO Y LAS AGUAS COSTERAS DEL CARIBE-
450 AM AST MARTES 24 DE ENERO DE 2017

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA
PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.VIENTO...VIENTOS DEL SUR ENTRE 15 Y 20 NUDOS SE ESPERAN A TRAVES
DE LAS AGUAS MAR AFUERA DEL ATLANTICO.

.OLAS...OLEAJE PICADO DE HASTA 6 PIES SE ESPERA A TRAVES DE LAS
AGUAS DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES
SUBMARINAS PARA LAS COSTAS DEL ATLANTICO DE PUERTO RICO Y
CULEBRA AL IGUAL QUE UN RIESGO MODERADO A TRAVES DE LAS COSTAS
DEL NORTE DE VIEQUES.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UN RIESGO DE MODERADO A ALTO DE CORRIENTES SUBMARINAS SE ESPERA A
LO LARGO DE LAS COSTAS DEL ATLANTICO HASTA EL VIERNES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-250900-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
450 AM AST MARTES 24 DE ENERO DE 2017

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.OLAS...OLEAJE PICADO DE HASTA 6 PIES SE ESPERA A TRAVES DE LAS
AGUAS DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS COSTAS DEL NORTE Y OESTE DE SAN THOMAS Y LA
COSTA NORESTE DE SANTA CRUZ.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UN RIESGO MODERADO DE CORRIENTES MARINAS SE ESPERA A TRAVES DE
LAS PLAYAS DEL NORTE DE SAN THOMAS Y SAN JOHN EL MIERCOLES. UN
RIESGO MODERADO SE ESPERA A LO LARGO DE LAS PLAYAS DEL NORTE DE
SANTA CRUZ.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 4:58 PM CSTRip Current StatementJSJ9 hr

Nearby

Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.